# SDR AALA202312204793

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A320*
- Aircraft serial: 1499
- Aircraft time: 73,876 hours, 28,508 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SAN. FLIGHT ATTENDANTS REPORTED THERE WAS A PROPANE OR ROTTON EGGS SMELL THAT WAS THE STRONGEST IN THE MID CABIN DURING CLIMB AND AFTER THRUST REDUCTION. THE AIRCRAFT LANDED SAFELY AT SAN WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202312194793: MAINTENANCE ACCOMPLISHED SMOKE ODOR FUME TROUBLESHOOTING TASK CARD 26L00021001 WITH NO FAULTS OR ODORS DETECTED. MAINTENANCE WAS UNABLE TO IDENTIFY A SPECIFIC PART THAT CAUSED THE ODOR. ** (CLOSED)
